BibTeX record: journals/ijfcs/HsuLHH06

download as .bib file

@article{DBLP:journals/ijfcs/HsuLHH06,
  author    = {{Hong-Chun} Hsu and
               {Cheng-Kuan} Lin and
               {Hua-Min} Huang and
               {Lih-Hsing} Hsu},
  title     = {The Spanning Connectivity of the (n, k)-star Graphs.},
  journal   = {Int. J. Found. Comput. Sci.},
  year      = {2006},
  volume    = {17},
  number    = {2},
  pages     = {415--434},
  url       = {http://dx.doi.org/10.1142/S0129054106003905},
  doi       = {10.1142/S0129054106003905},
  timestamp = {Tue, 02 Sep 2014 21:50:02 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/ijfcs/HsuLHH06},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}